Passing foamy urine once in a while is alright. But, persistently foamy urine could be a sign of protein in the urine, known as proteinuria. This occurs in case there is kidney damage or renal failure where the filtering units do not function properly and allow the protein molecules to pass through into the urine.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I had some pain in my flank for the past four months and so I consulted the doctor. I have taken some scans of my liver and kidney. But nothing was determined and so I was asked to do a kidney function test. I got a creatinine level of 4.2 mg/dL and urea of 60 mg/dl. Both of the values... Read Full »
Answer: Hi, Welcome to icliniq.com. If you had renal failure, then you will have developed bilateral pedal edema. But unilateral pedal edema occurs due to gout or cellulitis or DVT (deep vein thrombosis). This condition needs proper examination. Please mention whether you had a creatinine level of 4.2 mg/... Read Full »
Query: Hi doctor,I am a 29 year old male. When I urinate standing up, I notice foamy bubbles. If I do it sitting, there are no bubbles. I read in the internet sources, that it might be due to a high protein content in the urine, which may be due to a kidney problem. I got really worried and opted for ... Read Full »
Answer: Hello, Welcome to icliniq.com. Your uric acid level is high, but your symptoms are not due to it. I would recommend you go for a urine routine examination as well as urine culture. If your report comes out to be normal, this could be simply anxiety. I would recommend tablet Febuxostat 40 mg once da... Read Full »
Query: Hi doctor, I wake up with pain in the kidney region every morning after approximately three to four hours of lying in the supine position or on my left side. The pain localizes beneath the left and right kidneys, more on the left and down toward the pelvis on the left side. It hurts the most when in... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through the reports (attachment removed to protect patient identity). There is no significant problem with your kidneys, ureters and urinary bladder. The cecum and colon are not showing any problems. The duodenum and right testicular vein are not having any ... Read Full »
Query: Hi doctor, Three months back, I started feeling feverish, but thermometer readings were normal. I went to a doctor and he ran a series of tests. Everything came out fine, except mild hepatomegaly and elevated conjugated bilirubin. My bilirubin is elevated consistently for the past three months (tota... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your laboratory reports (attachments removed to protect patient identity). All values are excellent, except total bilirubin which is at upper normal level which could be due to fatty liver. I would suggest you to avoid fatty and spicy foods as well ... Read Full »
Query: Hello doctor, I am a 21-year-old male with 60 kg weight and 5’6” in height. I had kidney stones two years back with gilbert syndrome. My urine is foamy most of the time from last 1.5 years like alcohol I wanted to know, is this a symptom of any disease? Read Full »
Answer: Hello, Welcome to icliniq.com. Foamy urine can account to several causes like protein in urine or dehydration or urinary tract infection or diabetic infection in the kidney can also call cause foamy urine. We need to perform a few tests before we proceed to the diagnosis. With this, we will order ... Read Full »
Query: Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please explain me. Read Full »
Answer: Hi, Welcome to icliniq.com. I appreciate your vigilance. Mild frothing of urine is usual, but excess of frothing denotes protein leakage in urine. What is your age? Do you notice any swelling of your feet and face? Do you have any other medical problem? To be sure get a urine routine microscopy... Read Full »
Query: Hello doctor, I have been experiencing foamy urine since last six months. The froathing in the urine has considerably increased in last one week. I often also notice dry mouth symptom. I had undergone a kidney function test a couple of times and reports were normal. I am not diabetic nor any other ... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your query and the attached reports (attachment removed to protect patient identity). Your reports are mostly within normal limits, there is nothing to explain about the foamy urine in it. There are only two common possibilities for this, one is prot... Read Full »
Query: Hi doctor, My father has suffered from a stroke 12 years back (left hemisensory infarct) and four years back has undergone CABG. He is also a diabetic for the past 27 years. Three days back he developed high fever 103.5 with stomach ache and chills. 650 or Meftal forte SOS for high fever. He is bet... Read Full »
Answer: Hi, Welcome to icliniq.com. Yes, an acute infection is known to cause protein in the urine that can cause frothy urine. Moreover, urinary tract infection can also cause this. I would recommend you to get his urine test repeated after two weeks. A strict blood sugar and blood pressure control would... Read Full »
Query: Hi doctor, I have my serum creatinine, serum uric acid, creatinine urine and protein urine test done. The result indicates that I have creatinine 1.37, uric acid 9.6, creatinine urine 169.84 and protein urine 31.9. My current medication is Amlovas 5 mg tablet once daily and Seloken XL 50 mg once dai... Read Full »
Answer: Hi, Welcome to icliniq.com. It seems that you are suffering from hypertensive nephropathy. You would need to know and understand that you need strict control of blood pressure and the addition of an agent. I suggest you to take an ACE (angiotensin-converting enzyme) inhibitors like Ramipril, whic... Read Full »
Query: Hello doctor, Two years back, I had a kidney transplant. Now, I have swelling in legs and foamy urine. I take Prograf 3 mg in the morning and 2.5 mg at night. My BP is 102/55 mmHg. I do not have diabetes. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. I have reviewed your health query and it seems your kidneys are not functioning optimally. There is some ongoing disease process that has caused deranged kidney function. Swelling in legs (edema) and foamy urines are symptoms and signs of deranged kidney functions. It war... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher